# SDR SROM200300006

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Part number: 6573771
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE O/B TAILPIPE COWLING DENTED 30 INCHES FROM FWD END AND 22 INCHES FROM BOTTOM.  REMOVED & REPAIRED DENTED SECTION PER SRM 51-40-02 PG. 1-3 FIG. 1.  MINOR REPAIR.
